MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RE-ENTRY MALECOT NEPHROSTOMY CATHETER SET; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION RE-ENTRY MALECOT NEPHROSTOMY CATHETER SET; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number M0064101060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2018 as no event date was reported.The complainant was unable to report the device lot number; therefore the manufacture date and expiration date are unknown.(b)(4).The complainant indicated that the device will not be returned for investigation.Therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima ureteral catheter was used during a procedure performed on an unknown date.According to the complainant, it was noted that the catheter was broken.Reportedly, this event happened five years ago with dr.Gilbert.

Brand Name
RE-ENTRY MALECOT NEPHROSTOMY CATHETER SET
Common Device Name
CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8332383
Report Number3005099803-2019-00619
Device Sequence Number53542
Product Code GBO
UDI-Device Identifier08714729005308
UDI-Public08714729005308
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K820867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0064101060
Device Catalogue Number410-106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date02/12/2019
Patient Sequence Number1